Table of Contents Author Guidelines Submit a Manuscript
Journal of Nanomaterials
Volume 2015, Article ID 294239, 6 pages
http://dx.doi.org/10.1155/2015/294239
Research Article

The Structural and Magnetic Properties of Gadolinium Doped CoFe2O4 Nanoferrites

1College of Physics and Technology, Guangxi Normal University, Guilin 541004, China
2Department of Information Technology, Hainan Medical College, Haikou 571101, China
3School of Natural and Built Environments, University of South Australia, Adelaide, SA 5095, Australia

Received 8 August 2014; Accepted 26 August 2014

Academic Editor: Xinqing Chen

Copyright © 2015 Qing Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Lin, Jinpei Lin, Yun He, Ruijun Wang, and Jianghui Dong, “The Structural and Magnetic Properties of Gadolinium Doped CoFe2O4 Nanoferrites,” Journal of Nanomaterials, vol. 2015, Article ID 294239, 6 pages, 2015. https://doi.org/10.1155/2015/294239.